Items where Author is "Ustimenko, V. A."

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Ustimenko, V. A. (2009) Algebraic groups and small world graphs of high girth. Albanian J. Math., 3 (1). pp. 25-33.

Ustimenko, V. A. (2007) On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography. Albanian J. Math., 1 (4). pp. 283-295. ISSN 1930-1235

This list was generated on Mon Jun 27 11:28:49 2022 UTC.